# SDR RAIA00508005

- Difficulty date: August 5, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 20,248 hours, 20,240 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360948
- Part serial: 9052928
- Condition: Inoperative
- Location: Cockpit
- Part time: 20,585 hours, 19,202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3663 - RIC, AHRS NR 1 ROLLED OVER IN FLIGHT. MAINTENANCE REMOVED AND REPLACED NR 1 AHRS.
